Universidad Complutense de Madrid
E-Prints Complutense

Uniqueness and continuum of foliated solutions for a quasi-linear elliptic equation with a non-lipschitz nonlinearity

Impacto

Downloads

Downloads per month over past year

Díaz Díaz, Jesús Ildefonso and Barles, G. and Díaz Díaz, Gregorio (1992) Uniqueness and continuum of foliated solutions for a quasi-linear elliptic equation with a non-lipschitz nonlinearity. Communications in Partial Differential Equations , 17 (5-6). pp. 1037-1050. ISSN 0360-5302





Item Type:Article
Uncontrolled Keywords:quasilinear elliptic equation; lipschitz nonlinearity
Subjects:Sciences > Mathematics > Differential equations
ID Code:16262
Deposited On:10 Sep 2012 08:35
Last Modified:12 Dec 2018 15:08

Origin of downloads

Repository Staff Only: item control page